Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have lot of joints pain. Thinks to have psioriatic arthritis. Given Mobic. Is it safe?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I have a lot of pain in my joints. The rheumo thinks it is psioriatic arthritis even though no real psoriasis to speak of. She gave me Mobic, but I am afraid to take it due to kidney issues related. Is there a safer alternative?
Posted Sun, 11 Aug 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 1 hour later
Thanks for posting your query.
I am Dr. Saurabh Gupta and I am pleased to answer your query.

Mobic(Meloxicam) is a nonsteroidal anti-inflammatory drug( selective COX-2 inhibitor). There is no excess risk overall, cardiovascular, renal and hepatic toxicity compared to non-COX-2 selective nonsteroidal anti-inflammatory drug (NSAIDS).
So do not afraid regarding kidney issues, you can take it undersupervision of your doctor.

Hope this helps you. Please do write back if you have any additional concerns.
Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor